# SDR YENA20130424084

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 3,846 hours, 2,312 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: UNK424286
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,846 hours, 2,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 940 MCO-BOS, CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED TO JAX DUE TO RIGHT ENG OIL PRESSURE WENT TO ZERO FIVE TIMES.  FIRST THREE TIMES IT WAS MOMENTARY, LAST TWO TIMES FOR 2-3 MINUTES.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 2 ENG OIL PRESS TRANSMITTER IAW EMM 77-00-00.  ALL CHECKS NORMAL AND NO LEAKS NOTED AT THIS TIME.
